# SDR SIMA200712001

- Difficulty date: April 23, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 11,465 hours, 9,971 cycles
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG OIL ODOR IN COCKPIT DURING FLIGHT.  [SUP 05-08-07]  REMOVED AND REPLACED LEFT HAND ENGINE IAW AMERICAN EAGLE WORK CARD 72-000-00. OPERATIONAL AND LEAK CHECKS COMPLIED WITH NO LEAKS - RETURNED AIRCRAFT TO SERVICE.
